# SDR ASAA0280099

- Difficulty date: March 22, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105606
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND DISCONNECTED EMERGENCY TRACK LIGHTS IN THE 1ST CLASS CABIN.  RECONNECTED LIGHT MODULE.  LIGHTS THEN OPERATED NORMALLY.  (M)
